Wiley.com
Print this page Share

Random Graphs: Volume 2

Alan Frieze (Editor), Tomasz Luczak (Editor)
ISBN: 978-0-471-57292-3
304 pages
April 1992
Random Graphs: Volume 2 (0471572926) cover image

Description

Presents refereed papers by international experts regarding such diverse areas of interest as: random mappings and permutations, quasirandom graphs, random walks on trees, degree sequences, random matroids, central limit theorems, percolations and random subgraphs of the n-cube. Features an appendix of open problems from the conference.
See More

Table of Contents

Partial table of contents:

Probability Distributions Related to the Local Structure of a Random Mapping (S. Berg & J. Jaworski).

Maximum Cuts and Quasirandom Graphs (F. Chung & R. Graham).

Inequalities for Random Walks on Trees (L. Devroye & A. Sbihi).

Spanning Trees in Random Graphs (P. Dolan).

Subgraphs of Large Minimal Degree (P. Erdos, et al.).

On Small Subgraphs of Random Graphs (A. Frieze).

When Is a Graphical Sequence Stable?

(M. Jerrum, et al.).

On the Stack Ramification of Binary Trees (R. Kemp).

The Number of Permutations with Cycle Lengths from a Fixed Set (V. Kolchin).

Sparse Random Graphs with a Given Degree Sequence (T. Luczak).

Proving Normality in Combinatorics (A. Rucinski).

Remarks on the Stochastic Traveling Salesman (E. Shamir).
See More
Back to Top